# SDR DALA2024062106300

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403680) FORWARD CARGO BAY THRESHOLD WEB HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED FWD CARGO BAY THRESHOLD WEB. IAW B737 SRM 51-40-02-0G AND DWG 143A8330 REV A.
